# SDR MASA200400648

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 6,477 hours, 5,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2854 CLT-SDF.  THE CREW REPORTED THE EMERGENCY EXIT SIGN AT THE EMERGENCY EXIT ROW INOPEATIVE.  MAINTENANCE FOUND THE CONNECTOR FOR THE LIGHT ASSEMBLY DISCONNECTED.  RECONNECTED THE CANNON PLUG AND THE SYSTEM CHECKED NORMALLY.
